# SDR COMA9660066

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5010520
- Condition: Smoking
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LARGE AMOUNT OF SMOKE COMING FROM RT MLG AFTER LANDING.  REPLACED THE RT MLG OUTBD BRAKE ASSY.
